# SDR ZW0A0108809

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CABIN UPPER SURFACE OF MEMBRANE HAD CORROSION AT STA 1249 FROM LBL 47 INCHES TO LBL 56 IN, THE FLOOR MEMBRANE WAS CRACKED AT STA 1246, LBL 55.  THREE BLIND FASTENERS WERE INSTALLED AT MEMBRANE AT STA 1249 LBL 56 IN.  UPPER SIDE OF MEMBRANE HAD CORROSION AT STA 1251 LBL 55 INCHES, BACK TAIL MISSING FROM RIVET IN MEMBRANE AT STA 1251 LBL 53 INCHES.  REMOVED AND REPLACED RIVET PER SRM 51-30-6.  CUT OUT CORRODED AREA OF MEMBRANE AND INSTALLED DOUBLER PER SRM 53-01 FIG 4.  REMOVED BLIND FASTENERS AND INSTALLED SOLID RIVETS PER SRM 51-30-00.  STOP DRILLED CRACK IN MEMBRANE AND INSTALLED DOUBLER PER SRM 53-01 FIG 4.
